Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 816490, 6 pages
http://dx.doi.org/10.1155/2014/816490
Research Article

Periodic Solutions for Semilinear Fourth-Order Differential Inclusions via Nonsmooth Critical Point Theory

School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu 730000, China

Received 31 May 2013; Revised 30 September 2013; Accepted 28 October 2013; Published 21 January 2014

Academic Editor: Alberto Fiorenza

Copyright © 2014 Bian-Xia Yang and Hong-Rui Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Massimiliano Ferrara, Giuseppe Caristi, and Amjad Salari, “Existence of Infinitely Many Periodic Solutions for Perturbed Semilinear Fourth-Order Impulsive Differential Inclusions,” Abstract and Applied Analysis, vol. 2016, pp. 1–12, 2016. View at Publisher ยท View at Google Scholar